Of late, Government has banned Triobemet tablet and my physician prescribed Glycomet-GP 3/850) to be taken one in the morning and one at night. Since starting taking this drug, when i checked, my fasting blood sugar is around 120 to 130 but PP is showing very very low 55-66. Actually it should be on the other way around. Glycomet GP contains Metformin 850 and Glimepride 3 mg. Can anybody share their experience on this.

3 Replies

  • Known Side Effects of Glycomet GP (3+850)- Glimepiride- Tablet

    Hypoglycaemia, temporary visual impairment, gastrointestinal disturbances.

    Pruritus, erythema, morbilliform, maculopapular eruptions, leukopenia, agranulocytosis, thrombocytopenia, haemolytic anaemia, aplastic anaemia and pancytopenia, hyponatraemia, changes in accommmodation, blurred vision, jaundice.

    It appears that Glimepiride 3 mg is strong dosage for you and hence hypoglycemia occurs as a side effect after taking this medicine.


  • Thank you Mr. Nair for your input. Regards

  • Thanks Mr. Nitins...

You may also like...